# SDR 22AA200900026

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 75,292 hours, 18,644 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: ARK0033673
- Condition: Damaged
- Location: Hyd System
- Part time: 75,292 hours, 18,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, DURING CLIMB OUT LOST HYD. QUANTITY NR 1 SYSTEM REF. TO ABNORMAL, ALTERNATE CK. LIST. FOUND LINE FROM OUTBOARD SLAT HYD DRIVE CYLINDER TO CHECK VALVE LEAKING, REMOVED LINE FROM O/B SLAT DRIVE CYLINDER TO CHECK VALVE IAW MM 20-10-01.  INSTALLED RT SIDE WING HYD LINE FROM OUTBOARD SLAT HYD DRIVE CYLINDER TO CHECK VALVE IAW MM 20-10-01, NO LEAKS NOTED. OPERATIONAL CK'D NORMAL IAW 27-80-01, PERFORMED OVERWEIGHT LANDING CHECK LEVEL 2 IAW MM 05-51-04, NO ABNORMALITIES WERE FOUND IN THIS CHECK.
